Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 8.

Article

Rougui, M. and Moussaoui, F. and Benamar, R. (2007) Geometrically non-linear free and forced vibrations of simply supported circular cylindrical shells: A semi-analytical approach. International Journal of Non-Linear Mechanics, 42 (9). pp. 1102-1115.

Haterbouch, M. and Benamar, R. (2005) Geometrically nonlinear free vibrations of simply supported isotropic thin circular plates. Journal of Sound and Vibration, 280 (3-5). pp. 903-924.

Haterbouch, M. and Benamar, R. (2004) The effects of large vibration amplitudes on the axisymmetric mode shapes and natural frequencies of clamped thin isotropic circular plates. Part II: Iterative and explicit analytical solution for non-linear coupled transverse and in-plane vibrations. Journal of Sound and Vibration, 277 (1-2). pp. 1-30.

Moussaoui, F. and Benamar, R. (2003) Non-linear vibrations of shell-type structures: A review with bibliography. Journal of Sound and Vibration, 255 (1). pp. 161-184.

Haterbouch, M. and Benamar, R. (2003) The effects of large vibration amplitudes on the axisymmetric mode shapes and natural frequencies of clamped thin isotropic circular plates. Part I: Iterative and explicit analytical solution for non-linear transverse vibrations. Journal of Sound and Vibration, 265 (1). pp. 123-154.

Moussaoui, F. and Benamar, R. and White, R.G. (2002) The effects of large vibration amplitudes on the mode shapes and natural frequencies of thin elastic shells. Part II: A new approach for free transverse constrained vibration of cylindrical shells. Journal of Sound and Vibration, 255 (5). pp. 931-963.

Moussaoui, F. and Benamar, R. and White, R.G. (2001) Authors' reply. Journal of Sound and Vibration, 243 (1). pp. 184-189.

Moussaoui, F. and Benamar, R. and White, R.G. (2000) The effects of large vibration amplitudes on the mode shapes and natural frequencies of thin elastic shells, part I: Coupled transverse-circumferential mode shapes of isotropic circular cylindrical shells of infinite length. Journal of Sound and Vibration, 232 (5). pp. 917-943.

This list was generated on Sun Jan 24 16:28:21 2021 CET.